# SDR DALA2017050703611

- Difficulty date: May 6, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 29,992 hours, 20,045 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE PLAY ON AFT HINGE AT FWD CARGO DOOR.  REPAIRED AIW ER/A 558081-14, REV ORIGINAL.
